# SDR AALA202510169912

- Difficulty date: October 1, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,981 hours, 29,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR BEAM AT FR 18 +18 INCHES AT -Y1292. REPLACED BEAM PER SRM 51-42-11.
